# SDR AALA20001960

- Difficulty date: November 18, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100679
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
